# SDR CALA2018110902329

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23412
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-06900 OP12 RH BS 1035 UNDERWING LONGERON REPLACEMENT, 2 HOLES FOUND CRACKED ON FUSELAGE SKIN. RH BS 1035 UNDERWING LONGERON FUSELAGE SKIN REPAIRED AS PER ECRA QC 116451 ON HANGAR NR 9131364 5330-06456 PART1 INTERIM REPAIR JUST AT STA 993 TO STA 1035 BETW EEN STR 35R AND STR 38R. FORM 44-0008 ATTACHED ITEM 1 TO 34 ACCOMPLISHED. WORK PERFOMRED AT HAECO HKG BM BY V 897471 05 MAY 2020 BUT BEFORE 05 JUNE 2020 FOR THE PERMANENT REPAIR BEFORE 05-NOVEMBER 2020. PLANNING /TOMC CONTACT ENGINEER AFTER ACCOMPLISH A PERMANENT REPAIR PER ECRA 5330-06456 PART 3 ON OR INSTRUCTIONS. PLANNING: REPAIR BEING EVAUL FOR DAMAGE TOLERANCE PER PART 1 STEP 2 OF ECRA 5330-06456 INITIATE A DIP TO REQUEST DIP PER EC/RA 5330-06456 PART 1 STEP 2 THE ABOVE REPAIR REQUIRES PERMANENT REAPIR PER ECRA 5330-06456 P ART 3 ON OR BEFORE 05-NOV-2020. PLANNING;CONTACT ENGINEERING AFTER 05MAY2020 BUT BEFORE 05JUN202 0 FOR PERMANENT REPAIR INSTRUCTIONS. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED RECORDS UPDATE MHU359555 TOMC APPROVED : QC REVIEWED INI #1: (-0093) PLN/ENG > 05 MAY 2020 < 05 JUN 2020 INI #2: (-0094) 05 NOV 2020 MHU359555
